≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Spermatorrhea / frequent nocturnal emissions / wet dreams / nightfall / night pollutions 91Nightfall (wet dreams) 12Wet dreams, erectile dysfunction and watery semen 45Wet Dreams & Sex Stamina 1Wet Dreams and Weak Body 5Premature ejaculation.. Penis shrinkage... Loss of muscle tone... Weakness.... Wet dreams....KADWA Help required ASAP 4wet dreams, excitement , nervousness 1is any remedy available for wet dreams problem 2Impotency,numb penis,semen in urine,frequent wet dreams,numb palms,diarrhoea....plz help 1problem of wet dreams 2

 

The ABC Homeopathy Forum

Wet Dreams

Hello:

I am 44-year-old married man with two kids. I have been suffering from a problem with wet dreams for almost 10 years (ejaculation of sperms during sleep). It does not happen on a daily basis but it does happen once in a while, so much so that it is really irritating to wake up in the middle of the night and clean myself up.

This is especially triggered when I take anything related to milk before I go to sleep, i.e. milk, curd, or milk sweets etc.

I am really to the point where I want to get this treated as soon as possible and put an end to this problem.

Secondly, I also want to be prescribed a good homoepathic medicine to prolong ejaculation during sexual intercourse, because I get a premature ejaculation and unable to have good sexual relationship with my wife.

I sincerely hope someone will help me with my problems.

Thanks.
 
  alpha123 on 2009-12-17
This is just a forum. Assume posts are not from medical professionals.
Please read this and take the medicines appropriate to you. Write to me if you have any questions.

http://www.abchomeopathy.com/forum2.php/208315/

Reva V
 
Reva V last decade
Dear Sir:

Thank you very much for your prompt reply. I also wish to bring to your notice that in my earlier message, I had mentioned that this wet dreams problem is largely triggered when I take any milk containing products before I retire to bed in the night. This is when there are dreams and involunary emission.

Can u suggest something medicine which will take care of this problem as well.

Thanks and regards
 
alpha123 last decade
It is not uncommon to have wet dreams, following milk products.

Taking Dioscorea and Natrum Phos will fix that issue. Both are helpful to digest milk.

Please read all instructions from that article. If you find still some thing is missing there, please write to me. I will update that for better draft next time.

Reva V
 
Reva V last decade
Can you please respond back to say here whether you see any improvement on your wet dreams with Dioscorea and Natrum Phos.

This is the reward you could give for our time,

Thanks,

Reva V
 
Reva V last decade
Dear Sir:

I had been out of station and had not had the time yet to buy the medicines and start on the course. I shall, for sure, get back to you as soon as I have tried on it.

Thanks and Regards
 
alpha123 last decade
February 1, 2010

Dear Dr. Reva:

This is to inform you that I am starting the treatment today with Discorea Villosa 6c. However, Eryngium Aquaticum is available only in 6th potency, i.e. Eryngium Aquaticum 6 and not in 3x potency. Please confirm if it is okay to buy this or shall I just proceed the second week with Nat Phos 30 ?

I await your early reply.

With Regards
 
alpha123 last decade
Dioscorea helps more than 70% of the cases. Hence first use either once in the night or even twice a day to see whether it helps. If not, start taking Natrum Phos 30, once in the morning, along with Dioscorea. Take Natrum Phos 30 only for one week, but you can continue Dioscoreas till Wet stops.

Erg can be taken in 6, but only if the above fails to help, you can consider

Reva V
 
Reva V last decade
Sir I m 27 years old now I got the habbit of masturbation in my early 13 years of age I hav faced several problems from time to time but Nowadays I m suffering from night discharge without any dream or sexual exciting I feel very weak after discharge, heartbeat goes up I can heard. discharge is very thin as water but some sticky. I hav premature ejaculation problem, even one or two stroke leads to ejaculation, i hav quit masturbation since 5-6 months back, but discharge is very irritable sir, my penis is small and thin and shrinked inside, i m very sensitive and emotional in nature, body some large size but not in good shape abdomen area is flabby soft, hair become less in head, head feels pressure, burning in urination from last 1-2 years urine yellow in colour. plz suggest anything u want to know or any tests regarding this thanks.
 
avena 9 years ago
February 3, 2010

Dear Dr. Reva:

Thanks for your reply. I am into the second day of the treatment with Dioscorea. In the hyperlink that you had sent in your first reply, it says for the first week Dioscorea, second week Eryngium Aquaticum, and the third week Nat Phos. However, you have mentioned in ur mail to take Dioscorea continuously till the wets stop. Can you kindly clarify if I should follow the cycle given in the hyperlink or per your instructions that you have sent, i.e. to take Nat phos along with Discorea if Dioscrea alone does not help.

Also you have mentioned Eryngium Aquaticum 6 to be taken if above fails to help. Does it mean that if both Dioscorea and Nat phos fail to help, then only I should consider Eryngium Aquaticum 6? Also what should be the dosage for Eryngium Aquaticum 6 (liquid form) ?

I await your reply.

With Regards
 
alpha123 last decade
Please follow link. The dosage can be adjusted based on your response. I asked to continue Dioscorea because of its very beneficial effect it has for every body.

Please follwo the instruction in link. If Eryn 6c is not available, you can use 30c

Reva V
 
Reva V last decade
February 9, 2010

Dear Dr. Reva:

Update on my wed dream problem:

It has been exactly since I started on Dioscorea Villosa (twice a day). I will be into the second week of treatment starting today. However, I need to give u an update as to what transpired in this one week. I had emission two times during this one week, the first one the third day and the second one was yesterday night. Also fyi, I had taken curd rice on the nights of both these days.

This has really got me worried. I just want to check out if this is a normal phenomenon after starting treatment with Dioscorea. If not, what needs to be done.

I await your reply.

With Regards
 
alpha123 last decade
Dear Dr. Reva:

With regards to my mail sent earlier, the first line should read 'It has been exactly a week since I started'

With Regards
 
alpha123 last decade
February 10, 2010

Dear Dr. Reva:

Did you receive my mail ? I have not received any reply from you. I would appreciate if you could kindly reply to my mail as soon as possible.

Regards
 
alpha123 last decade
What you had for 10 years cannot go with 1 week of medicine.

If Milk Products promptly causes it, avoid it in future, esp at night.

To improve your digestion to Milk Products for future, you can take Mag Mur 6c, every morning for one to 2 weeks. You should continue with Dioscorea in the night.

To further help, also take Natrum Phos 6x, 6 tablets, immediately after lunch and dinner. This is called Bio Chemistry or Cell Salts.
Take water only 10 to 20 minutes after food on the days you take Natrum Phos 6x

With 10 years of history, your Kidney should be so weak and takes some time for permanent recovery.

Please keep writing me once or twice a week, but dont be worried. You will be perfectly fine.

Reva V
 
Reva V last decade
March 13, 2010

Dear Dr. Reva:

Update to my problems:

Per your advice, I have been continuing to take Dioscorea Villosa 6c 8 pills in the morning and 8 in the night. Also I am taking Nat Phos 6x 5 tablets after lunch and dinner. I am also taking Mag Mur 6c with lunch only.

I think there has been a slight improvement in my symptoms although I am stil not able to say for sure; I still had two to three incidents of wet dreams since I last wrote to you.

As you have rightly pointed out, I guess the medicines have to be taken in the longer run. I shall patiently wait for the effect and continue with the same.

Apart from the above, can u please suggest me any medicine for premature ejaculation ? Because, during the act, I feel over-excited and even before I can actually enter, I get ejaculation. Besides this, when I do enter, the ejaculation is almost immediate, I am unable to sustain the erection.

Would appreciate if u can suggest a good homeopathic medicine for this. I read somewhere in the abc forum that Selenium 30c helps. However, I would rather take your sugggestion as you are aware of my problems and u can prescribe considering my totality of symptoms.

I await your reply.

With Regards
 
alpha123 last decade
March 24, 2010

Dear Dr. Reva:

Have u received my mail dated March 13, 2010 ? I have not heard from you, hence sending this mail as a reminder.

Could u please check and reply to that mail ?

Thanks and Regards
 
alpha123 last decade
Hello, Alpha123. Whats you condition now. Plz Plz reply. I want to know your condition after 10 years. Did all that homeopathy medicine worked?
 
Aryans Sen last year

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.